# SDR CALA2015043000348

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 14,368 hours, 4,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL FLIGHT CREW REPORTED STRONG SMELL OF RUBBER IN COCKPIT & CABIN.  FLIGHT ATTENDANTS REPORTED A STRONG ELECT SMELL, WOULD COME & GO DURING ALL PHASES OF FLIGHT,  BECAME STRONG AGAIN ON DECENT AT 4K THROUGHOUT ACFT.  NO SMOKE REPORTED.  TRACKED ODOR TO SEAT ROWS 12LT  & 20RT.  IT APPEARS THAT BOTH LED TRACK LIGHT ARE SHORTED.  FOUND LIGHT TRACK AT 12LT WITH 2 BROKEN WIRES.  AMM CONDITIONAL INSPECTION PERFORMED.  LIGHTS & FILTERS REPLACED.
